Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

What causes lesions in the bladder?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
I have had gross hematuria, 8/13. I also have squamous cells indicative of high-grade intra-epithelial lesion, in my bladder, as of my last cystoscopy (which showed no growths). If my abnormal squamous cells on my cervix (complete hysterectomy, after) are also showing up in my bladder, is there likely to be just another continuation of what I went through with my cervix? I've had HPV for many years, and my doctor mentioned that my squamous cell problems are most likely are due to that. I had low-grade abnormal cells on my cervix and now am seeing abnormal cells, arguably high-grade, in my bladder. Under these conditions, I notice my urine a lot. What kind of progression toward malignancy in my bladder should I expect, if both of us are going to be brutally honest? Thank you for any info!
Posted Fri, 14 Mar 2014 in General Health
Answered by Dr. Raju A.T 4 days later
Brief Answer: Both can be possible Detailed Answer: Hi, Thanks for your query. Both extension of the cervical squamous lesion and HPV stimulated squamous metaplasia in the bladder can be possible cause for the lesions in the bladder. Since bladder mucosa has high capacity of regeneration, the progression of the intraepithelial lesion into a visible mass is possible. Also this is marked by gross hematuria you have. A repeat cystoscopy in near future my show a growth. Do discuss the same with your treating urologist and who can plan a suitable management for the same. Wish you good health. regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor